# SDR 040

- Difficulty date: January 16, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N369BG
- Make and model: Amd FALCON900
- Aircraft serial: 040
- Aircraft time: 5,978 hours, 4,013 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: F900HD3100001A3
- Part serial: 46HD42
- Condition: Gouged
- Location: Thrust Reverser
- Part time: 5,978 hours, 4,013 cycles
- Component: Thrust Reverser, Amd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EVENT, FOUND GOUGING AND CHAFING PRESENT ON LT THRUST REVERSER DOOR SKIN.  DAMAGE WAS MAPPED AND SENT TO MFG ENGINEERING FOR EVALUATION.  MFG ENGINEERING DETERMINED DAMAGE IS NOT ACCEPTABLE, AND GRANTED EXTENSION FOR SERVICE PENDING AVAILABILITY OF SPARE PARTS OR A REPAIR DRAWING.  A VISUAL INSPECTION PROGRAM WAS DEVELOPED BY MFG REQUIRING THE AFFECTED SKIN AREA BE INSPECTED EVERY 10 FLIGHTS UNTIL REPLACEMENT & REPAIR WAS ACCOMPLISHED.
